# SDR CA050624008

- Difficulty date: June 23, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 760 hours
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Condition: Seized
- Location: Mixture Control
- Component: Mixture Control
- Component part number: 14392101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MIXTURE CONTROL WAS FOUND STIFF TO OPERATE.  INSPECTION FOUND CABLE OUTER SLEEVE IS SEIZED ONTO THE INNER CABLE JUST BEHIND THE CONTROL ROD END LOCATED IN THE ENGINE COMPARTMENT.  CABLE IS ONLY 7 MONTHS OLD WITHOUT ANY SIGN OF EXTERNAL DAMAGE.
